Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 111, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Oct 27, 2021, 8:54 AM PDT. It took effect at Oct 27, 2021, 5:00 PM PDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2021, 8:54 AM PDT (15:54 UTC)
- In effect from
- Oct 27, 2021, 5:00 PM PDT
- Expired
- Oct 28, 2021, 6:00 PM PDT
- In force
- 25 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
320 WHUS76 KEKA 271554 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 854 AM PDT Wed Oct 27 2021 PZZ450-280000- /O.EXP.KEKA.SC.Y.0110.000000T0000Z-211027T1600Z/ /O.NEW.KEKA.SC.Y.0111.211028T0000Z-211029T0100Z/ Pt St George to Cape Mendocino out 10 nm- 854 AM PDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 PM PDT THURSDAY... * WHAT...Seas will build to 12 feet this evening and remain elevated around 10 feet on Thursday. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 5 PM this afternoon to 6 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-280000- /O.EXP.KEKA.SC.Y.0110.000000T0000Z-211027T1600Z/ /O.NEW.KEKA.SC.Y.0111.211028T0500Z-211029T0100Z/ Cape Mendocino to Pt Arena out 10 nm- 854 AM PDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM PDT THURSDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... * WHAT...Seas will build to 13 feet this evening and remain elevated around 11 feet on Thursday. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 10 PM this evening to 6 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-280000- /O.EXP.KEKA.SC.Y.0110.000000T0000Z-211027T1600Z/ /O.NEW.KEKA.SC.Y.0111.211028T0500Z-211029T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 854 AM PDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM PDT THURSDAY... * WHAT...Seas will build to 14 feet this evening and remain elevated around 11 feet on Thursday. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 10 PM this evening to 6 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-280000- /O.EXT.KEKA.SC.Y.0109.000000T0000Z-211029T0100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 854 AM PDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THURSDAY... * WHAT...Seas around 10 feet today will build to 13 feet this evening and remain elevated around 11 feet on Thursday. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 6 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
753 WHUS76 KEKA 272141 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 241 PM PDT Wed Oct 27 2021 PZZ450-280545- /O.CON.KEKA.SC.Y.0111.211028T0000Z-211029T0100Z/ Pt St George to Cape Mendocino out 10 nm- 241 PM PDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY... * WHAT...Seas 10 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 6 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-280545- /O.CON.KEKA.SC.Y.0111.211028T0500Z-211029T0100Z/ Cape Mendocino to Pt Arena out 10 nm- 241 PM PDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM PDT THURSDAY... * WHAT...Seas 10 to 12 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 10 PM this evening to 6 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-280545- /O.CON.KEKA.SC.Y.0109.000000T0000Z-211029T0100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 241 PM PDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY... * WHAT...Seas 10 to 13 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 6 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-280545- /O.CON.KEKA.SC.Y.0111.211028T0500Z-211029T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 241 PM PDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM PDT THURSDAY... * WHAT...Seas building to 12 to 14 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 10 PM this evening to 6 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
522 WHUS76 KEKA 280323 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 823 PM PDT Wed Oct 27 2021 PZZ450-281130- /O.CON.KEKA.SC.Y.0111.000000T0000Z-211029T0100Z/ Pt St George to Cape Mendocino out 10 nm- 823 PM PDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY... * WHAT...Seas 10 to 14 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 6 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-281130- /O.CON.KEKA.SC.Y.0111.211028T0500Z-211029T0100Z/ Cape Mendocino to Pt Arena out 10 nm- 823 PM PDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY... * WHAT...Seas 8 to 13 feet expected. North winds 10 to 15 kt, gusts to 20 kt. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 6 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-281130- /O.CON.KEKA.SC.Y.0109.000000T0000Z-211029T0100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 823 PM PDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY... * WHAT...Seas 10 to 15 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 6 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-281130- /O.CON.KEKA.SC.Y.0111.211028T0500Z-211029T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 823 PM PDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY... * WHAT...Seas 10 to 14 feet expected. North winds 10 kt, gusts to 20 kt. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
276 WHUS76 KEKA 280936 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 236 AM PDT Thu Oct 28 2021 PZZ450-281745- /O.CON.KEKA.SC.Y.0111.000000T0000Z-211029T0100Z/ Pt St George to Cape Mendocino out 10 nm- 236 AM PDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...Seas 8 to 12 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-281745- /O.CON.KEKA.SC.Y.0111.000000T0000Z-211029T0100Z/ Cape Mendocino to Pt Arena out 10 nm- 236 AM PDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...Seas 8 to 12 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-281745- /O.CON.KEKA.SC.Y.0109.000000T0000Z-211029T0100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 236 AM PDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...Seas 10 to 12 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-281745- /O.CON.KEKA.SC.Y.0111.000000T0000Z-211029T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 236 AM PDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...Seas 10 to 12 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
691 WHUS76 KEKA 281602 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 902 AM PDT Thu Oct 28 2021 PZZ450-290015- /O.CON.KEKA.SC.Y.0111.000000T0000Z-211029T0100Z/ Pt St George to Cape Mendocino out 10 nm- 902 AM PDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...Seas 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-290015- /O.CON.KEKA.SC.Y.0111.000000T0000Z-211029T0100Z/ Cape Mendocino to Pt Arena out 10 nm- 902 AM PDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...Seas 11 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-290015- /O.CON.KEKA.SC.Y.0109.000000T0000Z-211029T0100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 902 AM PDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...Seas 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-290015- /O.CON.KEKA.SC.Y.0111.000000T0000Z-211029T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 902 AM PDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...Seas 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
883 WHUS76 KEKA 282131 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 231 PM PDT Thu Oct 28 2021 PZZ450-290100- /O.CON.KEKA.SC.Y.0111.000000T0000Z-211029T0100Z/ Pt St George to Cape Mendocino out 10 nm- 231 PM PDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...Seas 8 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-290100- /O.CON.KEKA.SC.Y.0111.000000T0000Z-211029T0100Z/ Cape Mendocino to Pt Arena out 10 nm- 231 PM PDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...Seas 8 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-290100- /O.CON.KEKA.SC.Y.0109.000000T0000Z-211029T0100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 231 PM PDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...Seas 8 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-290100- /O.CON.KEKA.SC.Y.0111.000000T0000Z-211029T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 231 PM PDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...Seas 8 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
130 WHUS76 KEKA 290101 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 601 PM PDT Thu Oct 28 2021 PZZ450-455-475-290215- /O.EXP.KEKA.SC.Y.0111.000000T0000Z-211029T0100Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 601 PM PDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Waves remain near 10ft at 14 seconds, but should continue to calm this evening. $$ PZZ470-290215- /O.EXP.KEKA.SC.Y.0109.000000T0000Z-211029T0100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 601 PM PDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Waves remain near 10ft at 14 seconds, but should continue to calm this evening. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 5:30 AM PDT, 3 hours 24 minutes earlier.
Area forecast discussion, Oct 27, 5:30 AM PDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
530 AM PDT Wed Oct 27 2021
.SYNOPSIS...Scattered showers will linger this morning, with
improving weather this afternoon. Warmer and drier conditions are
expected on Thursday. Scattered showers will return on Friday
north of Cape Mendocino with a thunderstorm or two possible over
the interior.
&&
.DISCUSSION...Isolated to scattered light showers will continue to
wind down this morning mostly N of Cape Mendocino. Clouds will
thin a bit during the afternoon, with at least some peeks of
sunshine. Low clouds and radiational fog will form tonight,
favoring the interior valleys and coastal plains. This cloudiness
will mostly burn off by Thursday afternoon, leaving a pleasant and
dry day across most of the area.
A potent shortwave trough will drop SE into the area on Friday,
bringing a chance of showers to at least the N half of the area.
Models continue to indicate the presence of some modest
instability over the interior (although less than the models were
indicating yesterday). This instability, coupled with dynamic
forcing, may fire off a few thunderstorms over the Trinity Horn
Friday afternoon. Precipitation (albeit light) is looking a bit
more likely for early next week, but uncertainty is still high.
Nighttime lows will be above normal through the period, so there
doesn't appear to be any frost or freeze threat on the horizon.
&&
.AVIATION...Rain activity has gradually dissipated this morning
as a weak surface high pressure has begun to develop across the region.
Ceilings and visibilities gradually drop during overnight at all
terminals. Prevailing LIFR conditions is impacting KCEC this
morning, while mainly MVFR conditions with occasional IFR
ceilings/visibility at KACV and KUKI. Conditions are expected to
improve to marginal MVFR/VFR by early afternoon. Winds will be
relatively light for most locations as the pressure gradient
weakens in response to the developing area of surface high
pressure. Late tonight, expect IFR/LIFR conditions returning at the
coastal terminals with visibility in mist/fog and persisting through
Thursday morning. Also, MVFR visibility in mist will be likely to
develop at UKI by early Thursday morning and clearing immediately
after sunrise.
&&
.MARINE...Southerly winds will weaken as a weak surface high pressure
develop across the region. However, steep short period seas will
persist across the waters, particularly the outer waters, through
midday today. Otherwise, a mid to long period west-northwest swell
around 12 to 13 feet will build by evening and seas will become
potentially hazardous once again late tonight through late Thursday
afternoon across the coastal waters. In addition, a period of strong
northerly winds may briefly impact the offshore waters during Friday.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 5 AM early this morning
for PZZ450-455-475.
Small Craft Advisory until noon today for PZZ470.
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Oct 27, 4:25 AM PDT, 4 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 425 AM PDT Wed Oct 27 2021 CAZ101>115-281130- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- 425 AM PDT Wed Oct 27 2021 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 5:03 AM PDT | Small Craft Advisory | EKA | 4 hr |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.